# SDR DXTA20082918

- Difficulty date: March 5, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N937QS
- Make and model: Cessna 750
- Aircraft serial: 7500137
- Aircraft time: 7,092 hours, 4,400 cycles
- Engine: Allsn AE3007C
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Shrader Valve
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER  TAKE-OFF INITIAL CLIMB GEAR HANDLE GEAR WOULD NOT RETRACT. TROUBLESHOT & FOUND NOSE STRUT NOT PROPERLY EXTENDED DUE TO LEAKING LOWER NOSE STRUT SERVICE VALVE. REPLACED LOWER NOSE STRUT SERVICE VALVE WITH A NEW VALVE & SERVICED NOSE STRUT PER MM 12-10-78. VERIFIED PROPER OPERATION OF LANDING HEAR HANDLE IN AIR MODEL PER MM 32-30-00.
